# SDR SWIA200311978

- Difficulty date: May 13, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 17,212 hours, 24,064 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0509
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,935 hours, 10,216 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT RECEIVED ON OUTBOARD FLAPS.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR WITH A SERVICEABLE UNIT IAW 27-50-09.
